DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/6638

Title: Graceful exit via monopoles in a theory with O'Raifeartaigh type supersymmetry breaking
Authors: KUMAR, B
YAJNIK, UA
Keywords: phase-transition
early universe
false vacuum
dissociation
Issue Date: 2010
Publisher: ELSEVIER SCIENCE BV
Citation: NUCLEAR PHYSICS B, 831(1-2), 162-177
Abstract: We study the stability of supersymmetry breaking metastable vacua and supersymmetric vacua in the presence of solitons. The metastable vacua of supersymmetric QCD and those found elsewhere such as in models based on the SU(5) grand unified group support the existence of topological solitons. The vacua containing such topological defects can become unstable against decay into lower energy configurations. We show for a specific model that a finite region of the available parameter space of couplings becomes disallowed due to the presence of monopoles. In a manner similar to previous studies based on cosmic strings, it is shown that soliton solutions arising in supersymmetric theories can put constraints on the range of allowed values of the couplings arising in the theories. Implications for cosmology are discussed. .
URI: http://dx.doi.org/10.1016/j.nuclphysb.2010.01.011
http://dspace.library.iitb.ac.in/xmlui/handle/10054/6638
http://hdl.handle.net/10054/6638
ISSN: 0550-3213
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback